New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AprilT28
Regular Member


Date Joined Sep 2006
Total Posts : 34
   Posted 6/19/2009 11:48 AM (GMT -7)   
Ok everyone i'm scared cause he changed some of my meds a little i was on 40 mgs of lexapro which he kept me on 25 mg 3 times a day of seroquel which he switched me to 200 mg of seroquel 3 hrs before bedtime i was on 10 mgs of busbar which he took me off of he put me on 500 mg of depakote twice a day .5 xanax 3 times a day which i was already on and took me off of wellbutrin he says he thinks thats adding to  my anxiety.And left me on ristoril to sleep but i'm scared of this raise in seroquel and the depakote can anybody share any info on these with me and give me some reassurance and support thank you so much..April

Allestaria
Regular Member


Date Joined Mar 2009
Total Posts : 341
   Posted 6/19/2009 1:49 PM (GMT -7)   
April,

I'm not sure what to tell you. I have my own fears about meds and do not want to cause you to fear what the doc says.

But I would make an appt and see your usual doc. To me those doses sound really high. But I'm of course not a doc and I HATE meds =)

I still would go visit your Doc and chat with him. That way you both are straight on what is going on and he can keep up with what your going through. On that high dosage of Seroquel things need and should be looked after. Including blood work, weight gain, and some other things.

Sorry I have no words of wisdom for you.

(((HUGS))))

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/19/2009 4:57 PM (GMT -7)   

Hi April,

That is a lot of med changes but I do know that Wellbutrin may cause anxiety in some people and that is why it is usually prescribed with Buspar.  So that made sense to stop both of those at the same time..........

Increasing our Seroquel makes sense but I am not an expert on dosing and especially if you are on a sleep medication. 

Depakote is used for mood stailization.  I am surprised at so many changes at once which makes it hard to know what is working and what is not.  Please remember I am not a physician. 

You could run the combo past your Pharmacist and see if the dosing seems appropriate or excessive?

When in doubt always go back and ask your physician why he is prescibing each med and what outcome he expects to see by using this combo.

Always advocate for yourself................(((((((HUGS))))))))  to you.

Kitt


 

Kitt,
Moderator: Osteoarthritis & GERD/Heartburn
Co-Moderator: Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:52 AM (GMT -7)
There are a total of 2,733,060 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151233 registered members. Please welcome our newest member, Blazenky.
355 Guest(s), 13 Registered Member(s) are currently online.  Details
81GyGuy, countess18, ArtAngel, Tick41, reminder, Huddie, Tudpock18, iho, omar brarou, JackH, hatter15, iPoop, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer